Jehanne Dousse


About me

I am a CNRS researcher at the Institut Camille Jordan (ICJ), Université Lyon 1. Starting September 2022, I will be an assistant professor at the University of Geneva.

Before that, I was a postdoc at the Institut für Mathematik, Universität Zürich, in the research group of Valentin Féray.

I completed my Ph.D. under the supervision of Jeremy Lovejoy at LIAFA (now called IRIF), Université Paris 7 Diderot, in September 2015. Here is the manuscript of my thesis "Integer partitions : Rogers-Ramanujan type identities and asymptotics".

My research interests are topics at the interface between Combinatorics, Number Theory and Representation Theory: integer partitions, q-series, asymptotics, additive combinatorics, algebraic combinatorics, representations of affine Lie algebras.

My CV.


Postal address :
Institut Camille Jordan
Université Claude Bernard Lyon 1
43 Boulevard du 11 novembre 1918
69622 Villeurbanne Cedex

e-mail : dousse [at]

Papers and preprints

  1. A q-multisum identity arising from finite chain ring probabilities (with R. Osburn)
    Electron. J. Comb. 29(2), P2.4 (2022).
  2. Partition identities from higher level crystals of A_1^{(1)} (with L. Hardiman and I. Konan)
  3. Andrews–Gordon identities and commutative algebra (with P. Afsharijoo, F. Jouhet and H. Mourtada)
  4. Multi-grounded partitions and character formulas (with I. Konan)
    Accepted in Adv. Math. (2022).
  5. Cylindric partitions and some new A_2 Rogers-Ramanujan identities (with S. Corteel and A. K. Uncu)
    Proc. Amer. Math. Soc. 150 (2022), pp. 481-497.
  6. Generalisations of Capparelli’s and Primc’s identities, II: perfect A_{n-1}^{(1)} crystals and explicit character formulas (with I. Konan)
  7. Generalisations of Capparelli’s and Primc’s identities, I: coloured Frobenius partitions and combinatorial proofs (with I. Konan)
  8. On partition identities of Capparelli and Primc
    Adv. Math. 370 (2020), 107245.
  9. Asymptotics for skew standard Young tableaux via bounds for characters (with V. Féray)
    Proc. Amer. Math. Soc. 147 (2019), pp. 4189-4203.
  10. Generalizations of Capparelli's identity (with J. Lovejoy)
    Bull. Lond. Math. Soc. 51, Issue 2 (2019), pp. 193--206.
  11. Weighted dependency graphs and the Ising model (with V. Féray)
    Ann. Inst. H. Poincaré Ser. D 6, Issue 4 (2019), pp. 533–-571.
  12. An overpartition analogue of q-binomial coefficients, II: combinatorial proofs and (q,t)-log concavity (with B. Kim)
    J. Combin. Theory Ser. A. 158 (2018), pp. 228-253.
  13. On a Rogers-Ramanujan type identity from crystal base theory (with J. Lovejoy)
    Proc. Amer. Math. Soc. 146 (2018), pp. 55-67.
  14. Unification, refinement and companions of generalisations of Schur's theorem
    Analytic Number Theory, Modular Forms and q-Hypergeometric Series, Springer (2018), pp. 213-251.
  15. Siladić's theorem: weighted words, refinement and companion
    Proc. Amer. Math. Soc. 145 (2017), pp. 1997-2009.
  16. A generalisation of a second partition theorem of Andrews to overpartitions
    J. Combin. Theory Ser. A 45 (2017), pp. 101-128.
  17. Overpartitions with restricted odd differences (with K. Bringmann, J. Lovejoy and K. Mahlburg)
    Electron. J. Combin. 22 (2015), no.3, paper 3.17.
  18. An overpartition analogue of the q-binomial coefficients (with B. Kim)
    Ramanujan J. 42 (2017), pp. 267-283.
  19. Asymptotic formulae for partition ranks (with M. H. Mertens)
    Acta Arith. 168 (2015), pp. 83-100.
  20. A generalisation of a partition theorem of Andrews
    Monats. Math. 179 (2016), pp. 227-251.
  21. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions (with K. Bringmann)
    Trans. Amer. Math. Soc. 368 (2016), pp. 3141-3155.
  22. A combinatorial proof and refinement of a partition identity of Siladić
    Eur. J. Comb. 39 (2014), pp. 223-232.
  23. On a generalisation of Roth's theorem for arithmetic progressions and applications to sum-free subsets
    Math. Proc. Camb. Phil. Soc. 155 (2013), no. 2, pp. 331–341.
  24. On generalizations of partition theorems of Schur and Andrews to overpartitions
    Ramanujan J. 35, issue 3 (2014), pp. 339-360.

Publications in conference proceedings

  1. On partition identities of Capparelli and Primc (short version)
    FPSAC 2019, Séminaire Lotharingien de Combinatoire issue 82B, article 53
  2. The method of weighted words revisited
    FPSAC 2017, Séminaire Lotharingien de Combinatoire issue 78B, paper 66
  3. A generalisation of two partition theorems of Andrews
    FPSAC 2015, DMTCS Proceedings, 27th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2015), pp.297-308, 2015


At the University of Zurich

At Université Paris Diderot

Conferences and Talks